National Case Conference - March 2019
- A 57-year-old female flight attendant develops perioral paresthesias while on an airplane. On ED presentation her vitals are: BP, 125/75 mmHg; HR, 65/min; afebrile.
- A 36-year-old man presents with altered mental status after ingesting a veterinary medication.
- A 47-year-old man presents with concerns of episodic ataxia, slurred speech, and agitation occurring several times a month over the past year.
Series Moderator: Lewis Nelson, MD, FACMT, Rutgers New Jersey Medical School, Newark, NJ
About The Series: ACMT's National Case Conference (NCC) is a monthly webinar for ACMT members that features interesting cases seen by medical toxicologists nationwide. NCC is an educational endeavor and a quality improvement effort intended to improve patient care. It is not intended to define standard of care. Attempts have been made to ensure HIPAA compliance. All data and information provided in this activity is for informational purposes only. ACMT makes no representations as to accuracy, completeness, currentness, suitability, or validity of the content and will not be liable for any errors or omissions in this information or any losses, injuries, or damages arising from its display or use.
This webinar is for ACMT members only.